# SDR AALA202007189003

- Difficulty date: July 12, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 34,229 hours, 13,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT FRAME HAS OVERSIZED FASTENER HOLE AT BS 727H AND S25R. REPAIRED FRAME PER EA 306896.
